Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 22 year old female who on an unspecified date was vaccinated with Gardasil. Concomitant therapy included hormonal contraceptives (unspecified). Approximately two and half weeks after the vaccination, the patient experienced abdominal pain, nausea, chills and muscle aches. She was hospitalized for 5-6 days. Multiple unspecified CT-scans, x-rays and blood tests were performed. All the results were negative. She was treated with an unspecified antibiotic. Subsequently, the patient recovered. The physician felt that the abdominal pain, nausea, chills and muscle aches were disabling. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166